Advanced Search
MyIDEAS: Login to save this paper or follow this series

A Semigroups Approach to the Study of a Second Order Partial Differential Equation Applied in Economics

Contents:

Author Info

  • Chilarescu, Constantin
  • Viasu, Ioana Luciana

Abstract

In this paper we will study the well known problem of production functions in an operator semigroup approach. In general, semigroups can be used to solve a large class of problems commonly known as evolution equations. They are usually described by an initial value problem for a differential equation, also known as a Cauchy problem. After summarizing some of the major properties of semigroups theory, we will provide an application to the theory of production functions. Finally we present some concluding remarks.

Download Info

If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
File URL: http://mpra.ub.uni-muenchen.de/33908/
File Function: original version
Download Restriction: no

Bibliographic Info

Paper provided by University Library of Munich, Germany in its series MPRA Paper with number 33908.

as in new window
Length:
Date of creation: 06 Oct 2011
Date of revision:
Handle: RePEc:pra:mprapa:33908

Contact details of provider:
Postal: Schackstr. 4, D-80539 Munich, Germany
Phone: +49-(0)89-2180-2219
Fax: +49-(0)89-2180-3900
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC

Related research

Keywords: Production functions; Partial differential equations; Semigroups;

Other versions of this item:

Find related papers by JEL classification:

This paper has been announced in the following NEP Reports:

References

References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
as in new window
  1. repec:ebl:ecbull:v:3:y:2007:i:9:p:1-8 is not listed on IDEAS
  2. Constantin Chilarescu & Nicolas Vaneecloo, 2007. "A Stochastic Approach to the Cobb-Douglas Production Function," Economics Bulletin, AccessEcon, vol. 3(9), pages 1-8.
Full references (including those not matched with items on IDEAS)

Citations

Lists

This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

Statistics

Access and download statistics

Corrections

When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:33908. See general information about how to correct material in RePEc.

For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht).

If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

If references are entirely missing, you can add them using this form.

If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

Please note that corrections may take a couple of weeks to filter through the various RePEc services.